Jump to content
ACN Latitudes Forums

azithromycin - cloudy orange urine - frequent urination


Recommended Posts

My ds8 had strep/pandas in the past, and has been helped by azithromycin. He recently had severe swallowing problems, and was very anxious. Azithromycin was given to him. Then day 2 he said that he felt like he wanted to pee, but couldn't. Day 3 he was only able to pee a little at a time, every one minute or 30 seconds. During hockey he peed in his hockey pants, and then at home, was going pee all the time. Bedtime was rough. He was afraid that his bladder would burst, so he would pee every 30 seconds.

 

today, he wasn't peeing often anymore. Saw the doctor today, and he suggested a urine test. Ds8 is also having constipation, so the doctor said that it probably has something to do with that. I had ds8 pee into the urine container, and it was clear. Then after one hour, I told him to pee into the same pee container. Then 1/2 hour later, told him to also pee into the same little pee container.

 

Well... I got home, ready to put his urine and the paperwork in the fridge to deliver to the hospital tomorrow, and it was totally cloudy. It was as if I had squeezed red grapefruit juice into this little container.

 

I am totally scared and totally freaked out. The last time he used azithromycin, he had red under his eyes, and they found some high protein in his urine. Now... I don't know what they will find. There is a link between giving azithromycin and causing liver disorder or kidney disease. Has anyone had any experience with this? I am really scared.

 

He weighs 80 pounds, and got 10 ml of azithromycin per day.

 

Any thoughts...??

Link to comment
Share on other sites

It really sounds like a UTI.(Urinary Tract Infection). I'd worry too if it looked like there was blood in the urine.

I'd check back with your doctor. If you don't have any luck, can you take him to an immediate care place?

Otherwise, plenty of fluids/cranberry juice, and 1/4 cup of baking soda in a bath to help with irritation.

 

 

My daughter is also on zithromax, and has tested positive for protein in her urine a few times.

Each time we had to repeat it with first morning urine, which was negative in each case.

Link to comment
Share on other sites

My ds8 had strep/pandas in the past, and has been helped by azithromycin. He recently had severe swallowing problems, and was very anxious. Azithromycin was given to him. Then day 2 he said that he felt like he wanted to pee, but couldn't. Day 3 he was only able to pee a little at a time, every one minute or 30 seconds. During hockey he peed in his hockey pants, and then at home, was going pee all the time. Bedtime was rough. He was afraid that his bladder would burst, so he would pee every 30 seconds.

 

today, he wasn't peeing often anymore. Saw the doctor today, and he suggested a urine test. Ds8 is also having constipation, so the doctor said that it probably has something to do with that. I had ds8 pee into the urine container, and it was clear. Then after one hour, I told him to pee into the same pee container. Then 1/2 hour later, told him to also pee into the same little pee container.

 

Well... I got home, ready to put his urine and the paperwork in the fridge to deliver to the hospital tomorrow, and it was totally cloudy. It was as if I had squeezed red grapefruit juice into this little container.

 

I am totally scared and totally freaked out. The last time he used azithromycin, he had red under his eyes, and they found some high protein in his urine. Now... I don't know what they will find. There is a link between giving azithromycin and causing liver disorder or kidney disease. Has anyone had any experience with this? I am really scared.

 

He weighs 80 pounds, and got 10 ml of azithromycin per day.

 

Any thoughts...??

Edited by Haileymadison
Link to comment
Share on other sites

My ds8 had strep/pandas in the past, and has been helped by azithromycin. He recently had severe swallowing problems, and was very anxious. Azithromycin was given to him. Then day 2 he said that he felt like he wanted to pee, but couldn't. Day 3 he was only able to pee a little at a time, every one minute or 30 seconds. During hockey he peed in his hockey pants, and then at home, was going pee all the time. Bedtime was rough. He was afraid that his bladder would burst, so he would pee every 30 seconds.

 

today, he wasn't peeing often anymore. Saw the doctor today, and he suggested a urine test. Ds8 is also having constipation, so the doctor said that it probably has something to do with that. I had ds8 pee into the urine container, and it was clear. Then after one hour, I told him to pee into the same pee container. Then 1/2 hour later, told him to also pee into the same little pee container.

 

Well... I got home, ready to put his urine and the paperwork in the fridge to deliver to the hospital tomorrow, and it was totally cloudy. It was as if I had squeezed red grapefruit juice into this little container.

 

I am totally scared and totally freaked out. The last time he used azithromycin, he had red under his eyes, and they found some high protein in his urine. Now... I don't know what they will find. There is a link between giving azithromycin and causing liver disorder or kidney disease. Has anyone had any experience with this? I am really scared.

 

He weighs 80 pounds, and got 10 ml of azithromycin per day.

 

Any thoughts...??

 

 

Could this possibly be Post-Streptococcal Glomerulonephritis? Anyone have any experience with this? I have read that some Pandas kids have had this complication with strep. With his new surge of Pandas symptoms, I would definitely have this ruled out. Symptoms are rust colored urine, blood in urine, and decreased urine out put.

Edited by Haileymadison
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...